Skip to Main Content View Text-Only

Planning and Sustainability

Innovation. Collaboration. Practical Solutions.

Phone: 503-823-7700

Curbside Hotline: 503-823-7202

1900 SW 4th Ave, Suite 7100, Portland, OR 97201

More Contact Info

Subscribe to RSS feed

Most Recent

View More

Agenda: February 21, 2013 for the Community Involvement PEG

 Agenda

Community Involvement Policy Expert Group

Meeting No. 9

Date: February 21, 2013

Time: 6:00 p.m. to 7:30 p.m.

Location: City Hall, 1221 SW 4th Avenue,Portland, Pettygrove Room

Meeting Goals

  • Confirm CI PEG’s work program going forward
  • Review responses to the PEG’s survey of community involvement in land use and development processes, discuss relationship to Comprehensive Plan goals and policies
  • Overview and outline accompanying Community Involvement Manual, including next steps for the PEG


Welcome, Meeting Overview and Introductions
(6:00 p.m. / 5 minutes)

Presenter: Deb Meihoff, facilitator

Updates and Announcements (6:05 p.m. / 10 minutes) 

Presenters: Paul Leistner, Office of Neighborhood Involvement (ONI) and Marty Stockton, Bureau of Planning and Sustainability (BPS) / PEG Co-leads

Description:

  • Work and progress from the PIAC Comprehensive Plan Work Group from February meeting
  • CI-PEG outreach update (see also survey agenda item below)


Review and Discuss: PEG’s Community Survey
(6:15 p.m. / 20 minutes)

Presenter: Paul Leistner, ONI / PEG Co-lead

Description: NOTE - This agenda item was carried forward from January. Initial sorting and preliminary analysis is complete.

Hear outcomes from the PEG’s Community Survey - who participated and what they had to say about community participation in land use and development processes. PEG discussion about the responses, identification of any new topics for further PEG dialogue this spring, and implications for the goals and policies Working Draft. Update on how results will be conveyed to the public. 

Review and Discuss: PEG Final Products and Work Plan (6:35 p.m. / 15 minutes)

Presenter: Deb Meihoff, facilitator

Description: The PEG is scheduled to conclude its work in the next few months; review the potential final products of the PEG and outline a meeting schedule going forward. This item will include discussion of upcoming Comprehensive Plan deadlines, work of the PIAC and its work group, PEG meeting frequency, timing, and remaining community involvement topics for PEG discussion.

Review and Discuss: Community Involvement Manual (6:50 p.m. / 20 minutes)

Presenters: MartyStockton, BPS and Paul Leistner, ONI / PEG Co-leads

Description: Overview of statewide land use program requirements for the Community Involvement Manual and some practical applications from around the state - what it is and how it’s used inPortlandand elsewhere. Review schedule for drafting the Community Involvement Manual and outstanding issues. Discuss PEG member homework assignment to review and report out on existing City involvement manuals.

Related Materials:

  • Community Involvement Manual Draft Schedule

 

Public Comment (7:10 p.m. / 10 minutes)

Next Steps and PEG Check-in (7:20 p.m. / 10 minutes)

Presenter: Deb Meihoff, facilitator

  • Next steps for PIAC - Comprehensive Plan Work Group, Community Outreach, and PEG Co-leads
  • PEG Check-in: Are you getting the information and support needed to be effective? Is the process working / what changes do we need to consider? Please complete evaluation form.

Adjourn (7:30 p.m.)

For more information, please contact either Marty Stockton, Bureau of Planning and Sustainability at 503-823-2041 or marty.stockton@portlandoregon.gov; Paul Leistner, Office of Neighborhood Involvement at 503-823-5284 or paul.leistner@portlandoregon.gov; or Deb Meihoff, Facilitator at 503-358-3404 or deb@communitasplanning.com.